Journal article icon

Journal article

Prime quasientropy and quasichaos

Abstract:
We construct a prime symmetry relation for integers that is equivalent to Goldbach's conjecture and show that numerical computations of this prime symmetry property strongly resemble a chaotic sequence. We define and examine the notions of global and local prime quasientropies. Finally, we employ the fact that the prime number sequence satisfies the property of deteministic randomness to consider its utility for the field of quantum computation.
Publication status:
Published

Actions


Access Document


Publisher copy:
10.1023/A:1019619519864

Authors


Liboff, RL More by this author
Weimann, N More by this author
More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Journal:
INTERNATIONAL JOURNAL OF THEORETICAL PHYSICS
Volume:
41
Issue:
7
Pages:
1389-1395
Publication date:
2002-07-05
DOI:
ISSN:
0020-7748
URN:
uuid:08fc64c0-cf9e-4e3e-8d13-63bf9984e293
Source identifiers:
191377
Local pid:
pubs:191377

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP